Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Discussion:
Red Dot Spots
Watch this 
View More Posts Ignore
I have been experiencing red dot like spots on both legs. Has anyone had this? If so, do you know what it is? Please help. Thank you.
Posted on 09/10/08, 02:01 pm
8 Replies Add Your Reply
Reminder: This is a support group for Lupus. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 09/10/08  2:12pm
" No I'm sorry I've never had anything like that. Do they itch? Do they spread if you scratch them? Do they get worse when you get out of the shower? Are they painful? Hot to the touch? Do they turn very dry? It could be a number of things from dry skin to an allergic reaction to psoriasis or Utica. Here is a decent link with lots of pictures, maybe this will help. http://www.dermatlas.org/derm/ its an online atlas of dermatological issues with pictures for each one and a brief description. Hope you start to feel better. "
View More Posts Ignore
Reply #2 - 09/10/08  2:18pm
" Sorry, its Urticaria haha. Forgive me I just e-mailed a friend who lives in Utica a few min ago and still had that on the brain. "
View More Posts Ignore
Reply #3 - 09/10/08  2:20pm
" I had red pin size dots that developed after taking cellcept for awhile. I showed them to my derma and she said it's nothing (old people develop these). I read that most lupus meds cause skin coloring or hyperpigmentation. I've had more moles too. "
View More Posts Ignore
Reply #4 - 09/10/08  8:45pm
" I experienced itching on my elbows and scalp during the summer months. Recently, I was informed by the physicean who treats me that Plaquanil has a tendency to dry out the skin and scalp causing hair to become brittle and break. He reduced the dose. Maybe the Plaquanil is causing the itching? "
View More Posts Ignore
Reply #5 - 09/11/08  9:18am
" I had red dot spots too... at the time I was on prednisone and 2-3 blood pressure medicines (since my kidneys had recently failed and my blood pressure was jumping around) Anyway, my doc said that they were broken blood vessels from the spikey blood pressure and they were visable because the prednisone was making my skin thin. Anyway, in my case it was nothing to worry about. Hope that helps! "
View More Posts Ignore
Reply #6 - 09/11/08  10:26am
" What you are experiencing actually does happen with a lot of Lupus people. It's called vasculitis and what it is is broken blood vessels under the skin.
When my Lupus first showed itself I was literally covered from my forhead thru my eyes, swollen facial features, body, legs, toes, etc. At the time they were still trying to figure out what was going on with me but they did narrow it down. While I was hospitalized I was started on a drug treatment plan including Prednisone which did at least start to control it. However mine was really crazy & the only way they could shut my immune system down was thru chemo treatments(cyclofosamide) on an outpatient basis once a month for 6 months.
Sure hope this helps. Please feel free to contact me if you wish. "
View More Posts Ignore
Reply #7 - 09/11/08  9:46pm
" I asked this same question a few months ago. Here is the link... you may get some answers.

http://dailystrength.org/c/Lupus/fo...

check it out on Mayo Clinic too.

good luck;) "
View More Posts Ignore
Reply #8 - 09/11/08  10:26pm
" They sound like they're either petechiae or purpura(depending on their size). They're pretty harmless. However, if they're all over the place, have a doctor look at it, it may be sign of some sort of vascular problem. "

Add Your Reply
Advertisement


More From Around the Web